# SDR DALA2022122808449

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON WEB IN THE FWD CARGO BAY,  BS 440 - 490.  WEB WAS REPLACED IAW SRM 51-40-02-0G.
